Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes elevated BP and pain in the temple?

I am on coreg 12.5 BID, COZAAR 100 QD,NORVASC 10 QD, CLONIDINE 0.1MG QID PRN,VALIUM 5MG TID PRN I am getting wide BP swings..For no reason it will shoot up to around 210/104 with a heart rate of 60..The clonidine brings it down in about an hour..I do not want to take the coreg, when my heart rate is only 60..I get fullness and light pain in my temples,needle like paresthesia on top headtake the valium, urge to BM, and resulting anxiety=take the valium..I see my cardiologist on 2/23/18..I had a TIA in May of 2016..Any suggestions?
Thu, 21 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It must be anxiety that is causing these symptoms. I would advise you to continue the same medicine with the same suggested dose. No need to change the dose without the advise of the doctor, but try to low down the stress.

Hope I have answered your query.
Let me know if I can assist further.
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My bp last night was 201/124. With squeezing chest pain, radiating to my jaw & sweating. Called ems they gave me nitro several times put me on a...